# SDR COMA0260676

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 13,797 hours, 13,850 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensing Element
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5234 WING OVERHEAT WARNING MESSAGE DURING T/O.COULD NOT DUPLICATE OPERATIONAL CHECK NORMAL.
